# SDR 9613069302

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT BATTERY PACK DEAD AT ROW 6 AND 7.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
